zbMATH — the first resource for mathematics

The quantum dilogarithm and representations of quantum cluster varieties. (English) Zbl 1183.14037
Cluster varieties are relatives of cluster algebras on which cluster modular groups act by automorphisms. Certain extensions of these groups, called saturated modular groups, are used. The program of quantization of cluster \(\mathcal{X}\)-varieties, including a construction of intertwiners, was initiated in [V. V. Fock and A. B. Goncharov, Ann. Sci. Éc. Norm. Supér. (4) 42, No. 6, 865–930 (2009; Zbl 1180.53081)]. A cluster \(\mathcal{X}\)-variety is equipped with a natural Poisson structure. One of the main results is a construction of series of \(*\)-representations of quantum cluster \(\mathcal{X}\)-varieties. In the paper under review, the authors underline that in the previously quoted paper some ingredients are missing, including a proof of a crucial relation for intertwiners. The new features of the present paper are a new construction of intertwiners. A Schwartz space \(\mathcal S_{\mathcal X}\) is introduced. Since the Langlands modular double \(*\)-algebra L\(_{\mathcal X}\) actually acts in \(\mathcal S_{\mathcal X}\), the claim that the intertwiners indeed intertwine this action makes sense. It is shown that this implies the relations for the intertwiners. In the quasiclassical limit they give functional equations for the classical dilogarithm. A. B. Goncharev [in: Geometry and dynamics of groups and spaces. In memory of Alexander Reznikov. Partly based on the international conference on geometry and dynamics of groups and spaces in memory of Alexander Reznikov, Bonn, Germany, September 22–29, 2006. Basel: Birkhäuser. Progress in Mathematics 265, 415–428 (2008; Zbl 1139.81055)] developed the simplest example of this program, quantization of the moduli space \(\mathcal M^{\text{cyc}}_{0,5}\). One of the applications of the construction is quantum higher Teichmüller theory. Let \(\widehat{S}\) be a surface \(S\) with holes and a finite collection of marked points at the boundary, considered modulo isotopy. Let \(G\) be a split reductive group. The pair \((G, \widehat{S})\) gives rise to a moduli space \(\mathcal X_{G,\widehat{S}}\) related to the moduli space of \(G\)-local systems on \(S\) The modular group \(\Gamma_S\) of \(S\) acts on \(\mathcal X_{G,\widehat{S}}\). The moduli space \(\mathcal X_{G,\widehat{S}},\) in the case when \(G\) has connected center, has a natural cluster \(\mathcal X\)-variety structure. The authors’ construction provides a family of infinite-dimensional unitary projective representations of the saturated cluster modular group \(\widehat{\Gamma}_{G,\widehat{S}}\) related to the pair \((G,\widehat{S})\). The group \(\widehat{\Gamma}_{G,\widehat{S}}\) includes, as a subquotient, the classical modular group \(\Gamma_S\) of \(S,\) but can be bigger. To prove relations for the intertwiners, the authors introduce and study a geometric object encapsulating their properties: the symplectic double of a cluster \(\mathcal X\)-variety and its noncommutative \(q\)-deformation, the quantum double.

14G40 Arithmetic varieties and schemes; Arakelov theory; heights
53D17 Poisson manifolds; Poisson groupoids and algebroids
17B37 Quantum groups (quantized enveloping algebras) and related deformations
53D55 Deformation quantization, star products
33B30 Higher logarithm functions
Full Text: DOI arXiv
[1] Barnes, E.W.: The genesis of the double gamma function. Proc. Lond. Math. Soc. 31, 358–381 (1899) · JFM 30.0389.03
[2] Baxter, R.: Exactly Solved Models in Statistical Mechanics. Academic Press (1982) · Zbl 0538.60093
[3] Berenstein, A., Fomin, S., Zelevinsky, A.: Cluster algebras. III: Upper bounds and double Bruhat cells. Duke Math. J. 126(1), 1–52 (2005) (arXiv:math.RT/0305434) · Zbl 1135.16013
[4] Berenstein, A., Zelevinsky, A.: Quantum cluster algebras. Adv. Math. 195(2), 405–455 (2005) (arXiv:math.QA/0404446) · Zbl 1124.20028
[5] Bondal, A.I.: A symplectic groupoid of triangular bilinear forms and the braid group. Izv. Ross. Akad. Nauk Ser. Mat. 68(4), 19–74 (2004) (Russian, translation in Izv. Math. 68 (2004)) · Zbl 1084.58502
[6] Bondal, A.I.: Symplectic groupoids related to Poisson–Lie groups. Tr. Mat. Inst. Steklova 246, 43–63 (2004) (Russian, translation in Proc. Steklov Inst. Math. 246(3), 34–53 (2004)) · Zbl 1181.17010
[7] Chekhov, L., Fock, V.: Quantum Teichmüller spaces. Teor. Mat. Fiz. 120(3), 511–528 (1999) · Zbl 0986.32007
[8] Faddeev, L.D.: Discrete Heisenberg–Weyl group and modular group. Lett. Math. Phys. 34(3), 249–254 (1995) · Zbl 0836.47012
[9] Faddeev, L.D., Kashaev R.: Quantum dilogarithm. Mod. Phys. Lett. A 9, 427 (1994) · Zbl 0866.17010
[10] Faddeev, L.D., Kashaev, R.M., Volkov, A.Y.: Strongly coupled quantum discrete Liouville theory. I: Algebraic approach and duality. Commun. Math. Phys. 219, 199–219 (2001) · Zbl 0981.81052
[11] Fock, V.V., Goncharov, A.B.: Moduli spaces of local systems and higher Teichmüller theory. Publ. Math., Inst. Hautes Étud. Sci. 103, 1–211 (2006) (arXiv:math.AG/0311149) · Zbl 1099.14025
[12] Fock, V.V., Goncharov, A.B.: Cluster ensembles, quantization and the dilogarithm. (arXiv:math.AG/0311245) · Zbl 1225.53070
[13] Fock, V.V., Goncharov, A.B.: Cluster ensembles, quantization and the dilogarithm II: The intertwiner. In: Manin’s Festschrift. Birkhäuser (2007) (arXiv:math.QA/0702398) · Zbl 1225.53070
[14] Fock, V.V., Goncharov, A.B.: Convex projective structures on surfaces. Adv. Math. 208(1), 249–273 (2007) (arXiv:math.AG/0405348) · Zbl 1111.32013
[15] Fock, V.V., Goncharov, A.B.: Cluster \(\mathcal{X}\) -varieties, amalgamation and Poisson–Lie groups. In: Algebraic Geometry and Number Theory. In Honor of Vladimir Drinfeld’s 50th Birthday, pp. 27–68. Birkhäuser, Boston (2006) (arXiv:math/0508408) · Zbl 1162.22014
[16] Fock, V.V., Goncharov, A.B.: The symplectic double and higher Teichmüller theory. To appear. Current version is Sect. 7 of arXiv:math/0702397, Version 5
[17] Fomin, S., Zelevinsky, A.: Cluster algebras I: Foundations. J. Am. Math. Soc. 15(2), 497–529 (2002) · Zbl 1021.16017
[18] Fomin, S., Zelevinsky, A.: Cluster algebras. IV: Coefficients. Compos. Math. 143(1), 112–164 (2007) (arXiv:math.RA/0602259) · Zbl 1127.16023
[19] Gekhtman, M., Shapiro, M., Vainshtein, A.: Cluster algebras and Poisson geometry. Mosc. Math. J. 3(3), 899–934 (2003) (arXiv:math.QA/0208033) · Zbl 1057.53064
[20] Gekhtman, M., Shapiro, M., Vainshtein, A.: Cluster algebras and Weil–Petersson forms. Duke Math. J. 127(2), 291–311 (2005) (arXiv:math.QA/0309138) · Zbl 1079.53124
[21] Goncharov, A.B.: Differential equations and integral geometry. Adv. Math. 131(2), 279–343 (1997) · Zbl 0931.53038
[22] Goncharov, A.B.: Pentagon relation for the quantum dilogarithm and quantized \(\mathcal{M}_{0,5}\) . In: Geometry and Dynamics of Groups and Spaces (Special volume dedicated to the memory of Alexander Reznikov). Progr. Math., vol. 265, pp. 316–329. Birkhäuser, Basel (2007) (arXiv:math.QA/0706405)
[23] Hitchin, N.: Flat connections and geometric quantization. Commun. Math. Phys. 131, 347–380 (1990) · Zbl 0718.53021
[24] Kashaev, R.: Quantization of Teichmüller spaces and quantum dilogarithm. Lett. Math. Phys. 43(2), 105–115 (1998) · Zbl 0897.57014
[25] King, M.: Quantum Positive Spaces and Cluster Ensembles. Ph.D. Thesis, Brown Univ. (2007) (www.math.brown.edu/bk/)
[26] Penner, R.: Universal constructions in Teichmüller theory. Adv. Math. 98(2), 143–215 (1993) · Zbl 0772.30040
[27] Schützenberger, M.-P.: Une interpretation de certaines solutions de l’equation fonctionelle: F(x+y)=F(x)F(y). C. R. Acad. Sci., Paris 236, 352–353 (1953) · Zbl 0051.09401
[28] Shapiro, B., Shapiro, M., Vainshtein, A., Zelevinsky, A.: Simply-laced Coxeter groups and groups generated by symplectic transvections. Mich. Math. J. 48, 531–551 (2000) · Zbl 0998.20038
[29] Shintani, T.: On a Kronecker limit formula for real quadratic fields. J. Fac. Sci. Univ. Tokyo Sect. 1A Math. 24, 167–199 (1977) · Zbl 0364.12012
[30] Teschner, J.: An analog of a modular functor from quantized Teichmüler theory. In: Handbok of Teichmüller theory. Volume 1. IRMA Lect. Math. Theoret. Phys., vol. 11, pp. 685–760. Eur. Math. Soc., Zürich (2007) (arXiv:math.QA/0510174) · Zbl 1129.30032
[31] Weinstein, A.: Symplectic groupoids and Poisson manifolds. Bull. Am. Math. Soc. 16(N1), 101–104 (1987) · Zbl 0618.58020
[32] Witten, E.: Topological quantum field theory. Commun. Math. Phys. 117, 353–386 (1988) · Zbl 0656.53078
[33] Witten, E.: Quantum field theory and the Jones polynomial. Commun. Math. Phys. 121, 251–399 (1989) · Zbl 0667.57005
[34] Woronovicz, S.L.: Quantum exponential function. Rev. Math. Phys. 12(6), 873–920 (2000) · Zbl 0961.47013
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.